# SDR CALA2024070801969

- Difficulty date: July 6, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 62,072 hours, 27,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Part number: Z010H200520A
- Condition: Intermittent
- Location: E/E Comp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN ESCAPE PATH LTS ILLUMINATING INTMNTLY. CREW REPORTS CABIN EMERGENCY LIGHTS GOING ON AND OFF THROUGHOUT RERAN TEST. ALL CHECKS GOOD, NO FAULTS. CABIN FOR FIRST 30 MINS OF FLIGHT, REST OF THE FLIGHT OK. UPON ARRIVAL ACP EM LIGHTS TEST PER MM33-51-00-710-001-A. OPS CHECK GOOD NO FAULTS. RESET CIDS 1 AND 2 DIR FOR PRECAUTIONARY AND OPERATIONAL CHECK OK
